MathSciNet Relay Station
MathSciNet bibliographic data
MR798908 (87b:11042) 11F55 (11F72)
Wielonsky, Franck Séries d'Eisenstein, intégrales toroïdales et une formule de Hecke. (French) [Eisenstein series, toroidal integrals and a formula of Hecke] Enseign. Math. (2) 31 (1985), no. 1-2, 93–135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement